arrow
Volume 18, Number 1
Previous Issue Next Issue

Bing-Sheng He

J. Comp. Math., 18 (2000), pp. 1-12.

Preview Full PDF 2023 18877 Abstract

Xi-Ming Liang, Cheng-Xian Xu & Ji-Xin Qian

J. Comp. Math., 18 (2000), pp. 13-24.

Preview Full PDF 2097 18685 Abstract

Pin-Wen Zhang & Yu Zhang

J. Comp. Math., 18 (2000), pp. 25-42.

Preview Full PDF 2074 18604 Abstract

De-Lin Chu & Da-Yong Cai

J. Comp. Math., 18 (2000), pp. 43-60.

Preview Full PDF 2243 18882 Abstract

Geng Sun

J. Comp. Math., 18 (2000), pp. 61-68.

Preview Full PDF 2244 18393 Abstract

Hua-Zhong Tang & Hua-Mo Wu

J. Comp. Math., 18 (2000), pp. 69-74.

Preview Full PDF 1941 18438 Abstract

Biao Yang, Lin Qiu & Jiao-Xun Kuang

J. Comp. Math., 18 (2000), pp. 75-82.

Preview Full PDF 1964 18382 Abstract

Ji-Ming Wu & De-Hao Yu

J. Comp. Math., 18 (2000), pp. 83-94.

Preview Full PDF 2034 18614 Abstract

Ben-Yu Guo

J. Comp. Math., 18 (2000), pp. 95-112.

Preview Full PDF 2096 18550 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard